# SDR AALA20090730TUL04

- Difficulty date: July 21, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9957739129
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - GUSSET AT G5 GALLEY UPPER BAYONET STATION 1287 LEFT SIDE BELOW LONG NUMBER FIVE L HAS FOUR MISDRILLED HOLES.  INSTALLED NEW GUSSET AT G5 GALLEY UPPER / BAYONET STATION 1287 LEFT SIDE BELOW LONG NUMBER FIVE L UNDER SRM 51-30-05.
